Digital Library
Close Browse articles from a journal
 
<< previous   
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 3 of 3 found articles
 
 
  Steady convection in a porous medium based upon the Brinkman model
 
 
Title: Steady convection in a porous medium based upon the Brinkman model
Author: QIN, YU
KALONI, P. N.
Appeared in: IMA journal of applied mathematics
Paging: Volume 48 (1992) nr. 1 pages 85-95
Year: 1992-NaN
Contents:
Publisher: Oxford University Press, Oxford
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 3 of 3 found articles
 
<< previous   
 
 Koninklijke Bibliotheek - National Library of the Netherlands